# SDR ASAA2023090244922

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 1,945 hours, 571 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL ILLUMINATES DURING MASTER CAUTION RECALL, EXTINGUISHER WHEN RESET. GROUNDED - YES. VERRIFIED FAULT ACCOMP. DFCS BITE LAST LEG CH "A" SHOWS MSG 22-11186 CH "B" NO FAULTS. ACCOMP SPEED / STAB TEST BITE GRP 14 ALL TESTS PASS. SPEED TRIM FAIL LT EXTINGUISHED. REF BOEING FTD 22-21002 + IFIM 22-11-00-810-1661 + MM 22-11-00-740-046 SEAMC NOTIFIED DAVE BOING CONSIDERS THIS MSG 22-11186 TO BE A NUISANCE FAULT.
